Table of Contents
Journal of Industrial Mathematics
Volume 2013, Article ID 130251, 10 pages
http://dx.doi.org/10.1155/2013/130251
Research Article

Obtaining an Initial Solution for Facility Layout Problem

Department of Industrial Engineering, Sharif University of Technology, Tehran 1458875346, Iran

Received 13 April 2013; Accepted 29 August 2013

Academic Editor: Ting Chen

Copyright © 2013 Ali Shoja Sangchooli and Mohammad Reza Akbari Jokar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Shoja Sangchooli and Mohammad Reza Akbari Jokar, “Obtaining an Initial Solution for Facility Layout Problem,” Journal of Industrial Mathematics, vol. 2013, Article ID 130251, 10 pages, 2013. https://doi.org/10.1155/2013/130251.